# SDR ABXR200910030029

- Difficulty date: October 3, 2009
- Submitted: October 3, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 61,103 hours, 34,747 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP, THE LWR WING PLATE WAS FOUND EXFOLIATED ABOVE THE LT PRIMARY HEAT EXCHANGER.  DAMAGED AREA APPROX 6" X 5", REMOVED ALL CORROSION, BEYOND MFG LIMITS. MACHINED PAD-UPS TO ACCOMMODATE EXTERNAL DOUBLER. SPOT FACED SANDWICHED FASTENER HEADS TO ACCOMMODATE FILLER WASHERS. PERFORMED HIGH-FREQUENCY EDDY CURRENT OF REWORKED AREA TO ENSURE NO CRACKS OR CORROSION.  SHOT PEENED REWORKED AREAS.  FABRICATED A 0.160" EXTERNAL DOUBLER, 2 EA 0.125" INTERNAL DOUBLERS, AND 2 EA 0.125" STRINGER STRAPS (ALL FROM 2024 T3).  CORROSION PROTECTED REWORK AND ADJACENT AREA, INSTALLED DOUBLERS WET WITH BMS 5-95 AND BMS 5-45 SEALANT.
